Ask a doctor

Can I Get LED Treatments While Using Retin-A?

I recently started using Retin-A can I still get LED treatments

Doctor Answers (1)

Yes

+1

LED is a very low level light therapy to gradually stimulate collagen growth. Since there is no ablation of the skin, Retin A is safe. The "photo sensitivity" described with Retin A is only seen initially when the skin turnover is being adjusted and there may be a short term thinning of the startum corneum. Over time, Retin A actually thickens the skin.

Web reference: http://www.drmarylupo.com

New Orleans Dermatologist
5.0 out of 5 stars 8 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.

You might also like...